Nonmetric multidimensional scaling: A perturbation model for privacy-preserving data clustering:A Perturbation Model for PPDC

Alotaibi, Khaled, Rayward-smith, Vic and De La Iglesia, Beatriz (2014) Nonmetric multidimensional scaling: A perturbation model for privacy-preserving data clustering:A Perturbation Model for PPDC. Statistical Analysis and Data Mining, 7 (3). pp. 175-193. ISSN 1932-1864

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Pure Connector
Date Deposited: 09 Jun 2014 13:56
Last Modified: 21 Apr 2020 23:03
URI: https://ueaeprints.uea.ac.uk/id/eprint/48633
DOI: 10.1002/sam.11225

Actions (login required)

View Item View Item